# SDR IXXA9700093

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap Clip
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT WING LOWER OUTBOARD FILLET CAP CLIP WAS FOUND CRACKED AT STATION 69.5.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF NEW CAP CLIP IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 51-1-0, 51-3-0 AND ENGINEERING ORDER 57-DC8-711.
